# SDR DALA2025101607563

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 76,817 hours, 36,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY LIGHT OVER MAIN CABIN DOOR BROKEN.  SECURED EMERGENCY LIGHT COVER AT 1L DOOR.OK FOR SVC. (LP: 7951016)
